# SDR C2XA04CL042

- Difficulty date: April 26, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Part serial: CAE312263
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J, B
- Precautionary procedure: A

## Discrepancy

CMH FLIGHT NR 2699 THE CREW REPORTED THE NR 2 ENGINE EXCEEDED 950 DEGREES ON CLIMBOUT. THE AIRCRAFT RETURNED TO CMH AND LANDED WITHOUT FURTHER INCIDENT. THE CREW ALSO REPORTED A SMOKE SMELL. MAINTENANCE REPLACED THE NR 2 ENGINE AND OPERATIONAL CHECKS WERE GOOD.
